Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Weak heart, COPD, on Methycobal, Stamlo, Doxifylin, Hematin for general weakness. Anything to regain strength ?

my father is 79 has weak heart and copd and presently very he is taking tablets ---methycobal, stamlo 5, doxifylin 400, and hematin syrup for genral there any thing i can give him to regain his strength and normally he keeps on complainin heavyness in head have done scanning n all required test all seem to be normal please suggest sm medincine for this heaviness in head he can not concentrate on on ething for more than 5-10 mins. like while eatring food or if he wants to read..thankinin advance
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear friend
thanks for writing to
Generalized weakness, as stated by you is not a disease in itself but a manifestation of underlying pathophysiologies (disease processes).
A weak heart along with COPD, itself, is a good reason for your father to feel weak. moreover since he is taking hematin, i assume that he has anemia which again causes weakness.
The medications he is taking should be rationalized to tackle his problems, as i feel there is a scope for improvement in these drugs. it may be possible that your physician is not using them because of some additional problem. i think you need to consult both your cardiologist and pulmonologist to get this issue solved. there are no shortcut ways to give strength.
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor